Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

N. Ansini - A. Braides - V. Chiadò Piat

Homogenization of Periodic Multi-dimensional Structures

created on 28 Dec 2001
modified by ansini on 05 Dec 2005

[BibTeX]

Published Paper

Inserted: 28 dec 2001
Last Updated: 5 dec 2005

Journal: Boll. Un. Mat. Ital.
Volume: 8
Number: 2-B
Pages: 735-758
Year: 1999

Abstract:

We study the asymptotic behaviour of a class of oscillating integral functionals, which may depend on measures concentrated on periodic low-dimensional or multi-dimensional structures. We set the problem in the framework of Sobolev spaces with respect to periodic measures, and show that, under proper assumptions, a limit functional defined on the usual Sobolev space can be obtained using the techniques of -convergence, whose energy density is described by an appropriate formula.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1